# SDR DALA2016073105668

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FLOOR PANEL AT LT AFT LAVATORY, N/P 9981474-71, SH-CP-SM, CARD 51, ZONE 000.  FLOOR PANEL AT LT AFT LAVATORY WAS REPAIRED IAW SRM 51-70-09 REPAIR 3, PARAGRAPH 6.
